# SDR DALA2015080604851

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE BS 732 BETWEEN LONGERONS 28 - 29L.   AREA WAS REWORKED.  REPAIR FABRICATED, REPAIR TREATED/PAINTED, AND INSTALLED IAW SRM 51-10-3, PAR  26, 21, 14, 53-01 AND 51-30-2.
